9 Publications

Mark all

[9]
2021 | Journal Article | IST-REx-ID: 9256 | OA
M. M. Napiórkowski and R. Seiringer, “Free energy asymptotics of the quantum Heisenberg spin chain,” Letters in Mathematical Physics, vol. 111, no. 2. Springer Nature, 2021.
View | Files available | DOI
 
[8]
2018 | Journal Article | IST-REx-ID: 554 | OA
M. M. Napiórkowski, R. Reuvers, and J. Solovej, “The Bogoliubov free energy functional II: The dilute Limit,” Communications in Mathematical Physics, vol. 360, no. 1. Springer, pp. 347–403, 2018.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[7]
2018 | Journal Article | IST-REx-ID: 6002 | OA
M. M. Napiórkowski, R. Reuvers, and J. P. Solovej, “The Bogoliubov free energy functional I: Existence of minimizers and phase diagram,” Archive for Rational Mechanics and Analysis, vol. 229, no. 3. Springer Nature, pp. 1037–1090, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 
[6]
2018 | Journal Article | IST-REx-ID: 399 | OA
M. M. Napiórkowski, R. Reuvers, and J. Solovej, “Calculation of the critical temperature of a dilute Bose gas in the Bogoliubov approximation,” EPL, vol. 121, no. 1. IOP Publishing Ltd., 2018.
View | DOI | Download Preprint (ext.) | arXiv
 
[5]
2017 | Journal Article | IST-REx-ID: 739 | OA
P. Nam and M. M. Napiórkowski, “A note on the validity of Bogoliubov correction to mean field dynamics,” Journal de Mathématiques Pures et Appliquées, vol. 108, no. 5. Elsevier, pp. 662–688, 2017.
View | DOI | Download Submitted Version (ext.)
 
[4]
2017 | Journal Article | IST-REx-ID: 484 | OA
P. Nam and M. M. Napiórkowski, “Bogoliubov correction to the mean-field dynamics of interacting bosons,” Advances in Theoretical and Mathematical Physics, vol. 21, no. 3. International Press, pp. 683–738, 2017.
View | DOI | Download Submitted Version (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1545 | OA
P. Nam, M. M. Napiórkowski, and J. Solovej, “Diagonalization of bosonic quadratic Hamiltonians by Bogoliubov transformations,” Journal of Functional Analysis, vol. 270, no. 11. Academic Press, pp. 4340–4368, 2016.
View | DOI | Download Submitted Version (ext.)
 
[2]
2015 | Journal Article | IST-REx-ID: 1939
J. Dereziński and M. M. Napiórkowski, “Erratum to: Excitation spectrum of interacting bosons in the Mean-Field Infinite-Volume limit,” Annales Henri Poincare, vol. 16, no. 7. Birkhäuser, pp. 1709–1711, 2015.
View | Files available | DOI
 
[1]
2014 | Journal Article | IST-REx-ID: 5813 | OA
J. Dereziński and M. M. Napiórkowski, “Excitation spectrum of interacting bosons in the Mean-Field Infinite-Volume limit,” Annales Henri Poincaré, vol. 15, no. 12. Springer Nature, pp. 2409–2439, 2014.
View | Files available | DOI
 

Search

Filter Publications

9 Publications

Mark all

[9]
2021 | Journal Article | IST-REx-ID: 9256 | OA
M. M. Napiórkowski and R. Seiringer, “Free energy asymptotics of the quantum Heisenberg spin chain,” Letters in Mathematical Physics, vol. 111, no. 2. Springer Nature, 2021.
View | Files available | DOI
 
[8]
2018 | Journal Article | IST-REx-ID: 554 | OA
M. M. Napiórkowski, R. Reuvers, and J. Solovej, “The Bogoliubov free energy functional II: The dilute Limit,” Communications in Mathematical Physics, vol. 360, no. 1. Springer, pp. 347–403, 2018.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[7]
2018 | Journal Article | IST-REx-ID: 6002 | OA
M. M. Napiórkowski, R. Reuvers, and J. P. Solovej, “The Bogoliubov free energy functional I: Existence of minimizers and phase diagram,” Archive for Rational Mechanics and Analysis, vol. 229, no. 3. Springer Nature, pp. 1037–1090, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 
[6]
2018 | Journal Article | IST-REx-ID: 399 | OA
M. M. Napiórkowski, R. Reuvers, and J. Solovej, “Calculation of the critical temperature of a dilute Bose gas in the Bogoliubov approximation,” EPL, vol. 121, no. 1. IOP Publishing Ltd., 2018.
View | DOI | Download Preprint (ext.) | arXiv
 
[5]
2017 | Journal Article | IST-REx-ID: 739 | OA
P. Nam and M. M. Napiórkowski, “A note on the validity of Bogoliubov correction to mean field dynamics,” Journal de Mathématiques Pures et Appliquées, vol. 108, no. 5. Elsevier, pp. 662–688, 2017.
View | DOI | Download Submitted Version (ext.)
 
[4]
2017 | Journal Article | IST-REx-ID: 484 | OA
P. Nam and M. M. Napiórkowski, “Bogoliubov correction to the mean-field dynamics of interacting bosons,” Advances in Theoretical and Mathematical Physics, vol. 21, no. 3. International Press, pp. 683–738, 2017.
View | DOI | Download Submitted Version (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1545 | OA
P. Nam, M. M. Napiórkowski, and J. Solovej, “Diagonalization of bosonic quadratic Hamiltonians by Bogoliubov transformations,” Journal of Functional Analysis, vol. 270, no. 11. Academic Press, pp. 4340–4368, 2016.
View | DOI | Download Submitted Version (ext.)
 
[2]
2015 | Journal Article | IST-REx-ID: 1939
J. Dereziński and M. M. Napiórkowski, “Erratum to: Excitation spectrum of interacting bosons in the Mean-Field Infinite-Volume limit,” Annales Henri Poincare, vol. 16, no. 7. Birkhäuser, pp. 1709–1711, 2015.
View | Files available | DOI
 
[1]
2014 | Journal Article | IST-REx-ID: 5813 | OA
J. Dereziński and M. M. Napiórkowski, “Excitation spectrum of interacting bosons in the Mean-Field Infinite-Volume limit,” Annales Henri Poincaré, vol. 15, no. 12. Springer Nature, pp. 2409–2439, 2014.
View | Files available | DOI
 

Search

Filter Publications